# SDR SWAA2019020529167

- Difficulty date: January 23, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4114A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT ON FORWARD LAV BROKEN.  R&R LIGHT IAW AMM.
